# SDR AALA202206294017

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 55,417 hours, 36,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS ESCAPE ROPE COVER KEEPS ON FALLING OFF AND HITTING THE CAPTAIN ON THE HEAD. RE-INSTALLED CAPTAINS ESCAPE ROPE COVER AS REQUIRED.
